# SDR COMA2011070590010

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 9,418 hours, 5,856 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094
- Condition: Corroded
- Location: Fuselage
- Part time: 9,418 hours, 5,856 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM UPPER FLANGE CORRODED FROM LBL 9 - RBL 9.  REMOVED AND REPLACED FS 280 CROSS BEAM AS PER BOMBARDIER DRAWING CC670-34010 REV J, AND IAW SRM 51-42-06, SRM 51-42-21, SRM 51-42-27 AND REO 690-53-11-032.
